# SDR 0501661243

- Difficulty date: June 18, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N243NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 42,429 hours, 12,930 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO FIRE WARNING LIGHT BEGAN TO FLICKER EN ROUTE.  INTERMITTENT LIGHT OCCURRED WITH INCREASED FREQUENCY.  FOLLOWED COM PROCEDURE AND DISCHARGED BOTH BOTTLES.  FLIGHT DIVERTED TO THR AND LANDED WITHOUT INCIDENT.  NO EVIDENCE OF FIRE FOUND.  AFT CARGO COMPT FIRE EXT SYS PLACARD INOP AND FLIGHT CONTINUED TO AMS.  REPLACED AFT CARGO COMPT SMOKE DETECTORS AND FIRE BOTTLES.  TESTS GOOD.
